T Nation

High E2 Level Second Lab Results


#1

Good evening gentlemen,

I started TRT on 8/11/17. my original blood work:

Total T LC/MS standard range=264.0 - 916.0 ng/dL I was: 102.2
free T (6.8 - 21.5 pg/mL) I was: 2.8

My internist who apparently is runs a separate endocrine clinic put me on 1% testosterone gel. I understand my insurance would not cover Androgel 1.62 at any rate I am on 4 pumps of the 1% generic.

my labs on 9/12: 516 total T, 11.6 Free T

TESTOSTERONE, SERUM (TOTAL) 264 - 916 ng/dL 516
Adult male reference interval is based on a population of
healthy nonobese males (BMI <30) between 19 and 39 years old.
Travison, et.al. JCEM 2017,102;1161-1173. PMID: 28324103.
Testosterone, Free 6.8 - 21.5 pg/mL 11.6

E2:
ESTRADIOL, SENSITIVE 7.6 - 42.6 pg/mL 112.0
Roche ECLIA methodology

on the 12th of Sept my E2 is 112

Week 3 I felt like I had energy and my libido went crazy although I had weak erections. I started getting a little flush and started sweating more at week 3. I had crazy drive but my erections were not anywhere to match. I started getting more oily skin on my face. I did not notice a horrible acne problem. Sweating with minor exertion was embarrassing.

Around week 7 I started the moodiness. I stinking got emotional at a commercial!. my nipples were becoming more irritable and seemed the fabric of a t shirt irritated them. Still have a crazy drive but nothing will work properly as I see it in the performance dept. I did have some online pharm Viagra. That only produced a so so erection. I was getting extremely frustrated as the side effects seem to be what is noticeable more so than the positive I expected from TRT.

I complained to the nurse with my side effects as I see it. Quite interesting telling a beautiful nurse that your junk isn’t working. So embarrassing.

The message about my concern of the side effects gets me a new lab order. on the 12th my serum is 779, free is 17.7, E2 106.3

TESTOSTERONE, SERUM (TOTAL) 264 - 916 ng/dL 779
Adult male reference interval is based on a population of
healthy nonobese males (BMI <30) between 19 and 39 years old.
Travison, et.al. JCEM 2017,102;1161-1173. PMID: 28324103.

Testosterone, Free 6.8 - 21.5 pg/mL 17.7

ESTRADIOL, SENSITIVE 7.6 - 42.6 pg/mL 106.3
Roche ECLIA methodology

over this last weekend after I had complained about the side effects and no wood I was given a prescription for 3 10mg Cialis. Tried one Friday afternoon and the evening was marginal at best. I did better with my online pharmacy “Viagra” from Canada. We tried again last night with 10mg and same result.

From what I read on multiple forums I have the classic side effects of high E2. I am at ~9 10 weeks of therapy. it is obvious the gel is working but I am obviously converting T to DHT and E2 in my opinion.

I feel like I have given therapy enough time to titrate. What advice do you have? I have an appointment with the actual doc in 3 weeks. I was told that the high 700s for serum T is therapeutic and I should decrease to 3 pumps of the gel. Okay fine, but if I am still converting to E2 im still going to have the issues.

If the side effects mentioned are what I can expect i don’t want this therapy. I am hoping my doc will listen when i come in for the appt.

He saw the labs for the E2 both times. He is supposed to be a guru. I have described how i am feeling. i will bring in my notebook describing dailies.

I do not know if he is hesitant to prescribe an AI or what. I am overweight and working out and working on it. However, i do not need to add on nipple tenderness, being hyper emotional and moody, sweating, and oily on top of it.

Are there other tests we should be looking at?

Thank you in advance

SB


#2

All the tests you should be running are in the stickes. CBC, PSA, E2, Total Test, SHBG, Free Test… to name a few. Not to mention your thyroid labs.

Back to your Estrogen. Holy shit man, your doctor looked at those numbers twice, and actually gave you a dick pill?! He is no Guru, in fact, he is far from educated in the matter. If he wont give you an AI, you need to jump on one yourself.

There are options other than pharmaceuticals for AI purposes. Zinc, DIM, Calcium D Glucarate to name a few. You are in bad territory though, nipples itching will eventually turn into nipple lumps.

If I were you, I would research Liquid Arimidex, and go to the local health store and jump on the DIM right away, to get some of those symptoms down. You need an AI though with those e2 numbers.

Don’t discount TRT just because your having estrogen problems. If im not mistaken, I think the gels cause a higher rate of e2 also, switch to shots if possible.